# SDR ASOA2014122311930

- Difficulty date: November 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,408 hours, 17,862 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 611-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 BETWEEN BS 611 - 830 CORRODED.  FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-31-49-101-001-A01.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801A-063 AND AMM 53-00-49-400-801-A03, STEPS 4.B, 3, 9-C.
